How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had an epidural that slightly hit a nerve now I get a

Customer Question

I had an epidural that slightly hit a nerve now I get a burning sensation in my right foot - red hot sometimes
JA: How long have you been dealing with the burning? Are you experiencing any other discomfort?
Customer: over 12 months since my hip replacement surgery - from the anatheasist (not spelt correct) from epidural, I saw lights down the right leg before I passed out
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. David replied 5 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 5 months ago.

sounds like your doctor definitely hit a nerve during the epidural.

you should ask for nerve pain medications like Neurontin (gabapentin) or Lyrica (pregabalin) and see if they help the burning sensation in your right foot.